# SDR AALA20031413

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- Engine: Rroyce TAY65015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW)  EMERGENCY LIGHT FORWARD OF FORWARD SERVICE DOOR IS BROKEN. REPLACED EMERGENCY LIGHT ASSEMBLY FORWARD OF FORWARD SERVICE DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
